The generalized index of elliptic operators
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 82-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_3_a11,
author = {G. G. Kasparov},
title = {The generalized index of elliptic operators},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {82--83},
year = {1973},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a11/}
}
G. G. Kasparov. The generalized index of elliptic operators. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 82-83. http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a11/